# SDR DXTA200300154

- Difficulty date: November 5, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N779QS
- Make and model: Cessna 650
- Aircraft serial: 6507079
- Aircraft time: 5,036 hours, 3,916 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Control Module
- Part number: 99141977
- Part serial: 2005
- Condition: Failed
- Location: Autopilot
- Part time: 6 hours, 6 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER .5 HRS CRUISE, AT FL370 WITH AUTOPILOT ON , MASTER WARNING LIGHT WOULD COME ON, WITH NO OTHER FAULT LIGHTS, AUTOPILOT REMAINED ON EACH TIME.  AFTER DISENGAGING AUTOPILOT IN DESCENT, PRIMARY TRIM FAIL AND MASTER WARNING LIGHT ILLUMINATED EACH TIME TRIM WAS ENGAGED.  REPLACED K237 PN MS83536/9-024 S/N N/A.  REPLACED STAB ACTUATOR CONTROL UNIT.  OPS CHECKED GOOD IAW CE 650 CHAPTER 27-40-01.
